# SDR KCSA081064

- Difficulty date: February 2, 2008
- Submitted: February 2, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 1860-1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE FLOOR WEB IS CRACKED BETWEEN STA 1860 TO 1880, LBL 24.
